Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 2, pp. 77-79 (2001)
Remarks on the number of non-zero coefficients of polynomials
Institut for Mathematics and Informatics, University of Debrecen, H-4010 Debrecen, PO Box 12, Hungary
Abstract: We give sharp lower bounds for the number of non-zero coefficients of polynomials given respectively their number of distinct zeros or their number of distinct intersections with polynomials of low degree.
Keywords: Class numbers, diophantine equations, quadratic forms.
Classification (MSC2000): 11D09; 11R29
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for
the EMIS Electronic Edition